# SDR HEEA967077

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Failed
- Location: Cockpit Vhf
- Component: KY196
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO DOES NOT TRANSMIT OR RECEIVE. TRANSCEIVER DOESN'T TRANSMIT OR RECEIVE.
